# SDR SWAA2022100552521

- Difficulty date: October 3, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 58,652 hours, 34,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 7DEF SIDEWALL LIGHT INOP / [01] THIS IS ORIGINATING LOG PAGE THIS CLEARS MEL 33-2-03 SP1B REF 737 AMM 33-21 -32 RELAMPED ROW 7 DEF SIDE WALL LIGHT OPS CK GOOD
